# SDR VNAA2016051500011

- Difficulty date: May 15, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 3,546 hours, 3,261 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619006
- Part serial: K1729
- Condition: Leaking
- Location: Hydraulic System
- Part time: 3,546 hours, 3,261 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HYDRAULIC ENGINE DRIVEN PUMP 1A CAUTION. THE CREW DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE LT ENGINE DRIVEN PUMP, AND PERFORMED CHECK IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
